# SDR XNOA1210

- Difficulty date: October 29, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 37,730 hours, 30,843 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NOSE GEAR DOOR WOULD NOT CLOSE, COMPLETED QUICK REFERENCE HANDBOOK PROCEDURES AND RETURNED DFW.  REMOVED AND REPLACED LT NOSE GEAR DOOR UPLOCK ASSEMBLY IAW A300 AMM 32-31-14.  OPS AND LEAK CHECK GOOD.
